# SDR USAA029914

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923TS
- Make and model: Boeing 727225
- Aircraft serial: 20441
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6541 - LGA-DCA - FOUND ON L/S CHECK, LEFT OVERWING EXTERIOR CENTER EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED BATTERY PACK, CHECKS OK.  (M)
